MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2017-221771

Медицинская библиотека · BMJ case reports · 2018

Risperidone-associated sinus tachycardia potentiated by paliperidone palmitate in a patient with no prior cardiovascular disease: role of risperidone-related autonomic instability.

Tagne Nouemssi Alain Bruno

Клинический случайСтатьяПеревод в очереди

Аннотация

Risperidone and paliperidone palmitate are two antipsychotic drugs well tolerated in the management of schizophrenia and other psychiatric conditions. There have been few reports of tachycardia induced by either drugs. Here, we report on a 21-year-old man, with a history of schizophrenia, and who developed persistent sinus tachycardia after he was restarted on risperidone, which later worsened after administration of paliperidone palmitate for long-term management. He had no cardiovascular risk factors other than obesity, and a prior well-tolerated risperidone treatment. Clinicians must be aware of the possibility of patients developing sinus tachycardia due to autonomic instability from a prior risperidone treatment, even though overall, these drugs are well tolerated.

Для цитирования: Tagne Nouemssi Alain Bruno. Risperidone-associated sinus tachycardia potentiated by paliperidone palmitate in a patient with no prior cardiovascular disease: role of risperidone-related autonomic instability.. BMJ case reports. 2018. DOI: 10.1136/bcr-2017-221771.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.